# SDR AWXA200200915

- Difficulty date: September 23, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,208 hours, 27,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE AFT EMERGENCY FLASHLIGHT INDICATOR LIGHT WAS NOT FLASHING.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
